# SDR SWAA2021073092064

- Difficulty date: July 7, 2021
- Submitted: July 30, 2021
- Operation: Air carrier
- Aircraft: N287WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32537
- Aircraft time: 46,946 hours, 28,145 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Attach Bracket
- Condition: Cracked
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT 045-001; L2 DOOR LOWER AFT ATTACH BRACKET IS CRACKED; COMMON TO DOOR AND SWEEPER SEAL PLATE. ; / [01] REMOVED L/2 SWEEPER SEAL BRACKET I/A/W SRM 51-40-02-0G-0; [02] DISPLACED L/2 DOOR LINER I/A/W SRM 51-40-02-0G-0; [03] REMOVED AND INSTALLED NEW L/2 DOOR LOWER AFT ATTACH BRACKETAT SWEEPER SEAL PLATE I/A/W SRM 51-40-02-0G-0 A TAG A63434; [04] VERIFIED STEP 3. OK TO INSTALL SWEEPER SEAL BRACKET AND LINER; [05] INSTALLED SWEEPER SEAL BRACKET AND LINER INSTALLED L/2 DOOR LOWER AFT ATTACH BRACKET COMMON TO FOOD AND SWEEPEF SEAL PLATE I/A/W AMM 52-13-31-400-802; [06] VERIFIED STEP 5. AUDIT C/W
